# SDR DXTA200300157

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 1,388 hours, 1,072 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE PEDAL FLUCTUATES IN TRAVEL REQUIRED TO GET THE BRAKE TO APPLY.  VERIFIED SQUAWK, ACCOMPLISHED BRAKE BLEEDING PER CESSNA 560XL MM CHAPTER 32-42-00.  ACCOMPLISHED TAXI CHECKS FOUND BRAKE PEDAL ACTION EVEN, OPS CHECKED GOOD, NO DEFECTS NOTED.
